QUESCENT OPTICAL SOLITONS FOR THE DISPERSIVE CONCATENATION MODEL WITH KERR LAW NONLINEARITY HAVING NONLINEAR CHROMATIC DISPERSION

M. Elsherbeny Ahmed, H. Arnous Ahmed, Jawad Anwar Jafar Mohamad, Biswas Anjan, Yildirim Yakup, Moraru Luminita, Alshomrani Ali Saleh

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

The current work obtains the quiescent optical solitons to the dispersive concatenation model that is considered with the Kerr law of nonlinear refractive index and nonlinear chromatic dispersion. Two integration schemes reveal this full spectrum of quiescent optical solitons. Their existence criteria are also presented in the work.

Original languageEnglish
Pages (from-to)1054-1064
Number of pages11
JournalUkrainian Journal of Physical Optics
Volume25
Issue number1
DOIs
Publication statusPublished - 2024
Externally publishedYes

Keywords

  • dispersive concatenation model
  • Kudryashov scheme
  • quiescent optical solitons
  • Riccati equation algorithm

Fingerprint

Dive into the research topics of 'QUESCENT OPTICAL SOLITONS FOR THE DISPERSIVE CONCATENATION MODEL WITH KERR LAW NONLINEARITY HAVING NONLINEAR CHROMATIC DISPERSION'. Together they form a unique fingerprint.

Cite this